# SDR HEEA084610

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- Aircraft time: 21,536 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 5704
- Condition: Weak
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER WEAK. REMOVED CORROSION FROM CHASSIS.  ADJUSTED VCO VOLTAGE AND ALIGNED RECEIVER.  REPAIRED WEAK RECEIVER.  ADJUSTED MIC GAIN, TRANSMIT COMPRESSOR, POWER OUTBACK AND SIDETONE.  BENCH CHECK GOOD.
